# SDR CA960517101

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Arm
- Part number: 1048200501
- Condition: Broken
- Location: Nlg Actuator
- Part time: 3,140 hours
- Component: Beech, 958100175
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON GEAR EXTENSION, A SNAP SOUND WAS HEARD AND NO INDICATION OF GEAR DOWN. CONTROL TOWER REPORTED NOSE GEAR AT 45 DEGREES. NOSE GEAR COLLAPSED ON LANDING. ACTUATOR ARM BROKEN AT MID-LENGTH.
